Authors: Farah, Ilijas 
Rørdam, Mikael
Title: Axiomatizability of the stable rank of C*-algebras
Journal: Münster Journal of Mathematics
Volume: 10
Issue: 2
First page: 269
Last page: 275
Issue Date: 25-Nov-2016
ISSN: 1867-5778
DOI: 10.17879/33249445432
URL: http://arxiv.org/abs/1611.08462v2
Abstract: 
We show that the class of C*-algebras with stable rank greater than a given
positive integer is axiomatizable in logic of metric structures. As a
consequence we show that the stable rank is continuous with respect to forming
ultrapowers of C*-algebras, and that stable rank is Kadison-Kastler stable.
Publisher: Universität Münster

Show full item record

Page view(s)

22
checked on Aug 10, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.